# SDR DL72S952648

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fs 1137
- Component: 65545932
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, THE C-3 DOOR INTERNAL BEAR STRAP (.125 THICK 2024-T42 BARE) WAS FOUND CORRODED AT STA 1137 AND STA 1094, STR 27R.  IN ACCORDANCE WITH FAA/DER FORM 8110, DATED 09 JUNE 1995, AN INTERNAL TITANIUM REPAIR DOUBLER WAS INSTALLED AT EACH LOCATION.
